# SDR CALA2016020395068

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 59,076 hours, 6,921 cycles
- Engine: Pwa PW40903
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP COMPARTMENT, HORIZONTAL STAB BODY BONDING JUMPER FWD TORQUE BOX RIB 16L & 16R BRACKET FOUND CORROSION.  CARRIED OUT REPLACEMENT IAW EA 2700-01491 & ECRA 2700-01936.
